# SDR SWAA2021042664412

- Difficulty date: April 4, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR WEB SUPPORT ANGLE LOC.FWD BOOST PUMP APPROX 120 IFSS AT LT WING (1 EA). REPLACED SUPPORT ANGLE LOC FRONT SPAR WEB FWD BOOST PUMP APPROX 120 IFSS AT LT WING IAW B737700 SRM 514002 AND DRAWING #116A3001 AND 112A2004 REV A.
